Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 24, NWS Key West, FL

April 9, 2014

NWS Key West, FL issued this small craft advisory at Apr 9, 2014, 4:31 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2014, 4:31 PM EDT (20:31 UTC)
Expired
Apr 10, 2014, 6:49 AM EDT
In force
14 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WHUS72 KKEY 092031
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
431 PM EDT WED APR 9 2014

GMZ033-034-052>055-072>075-100245-
/O.CAN.KKEY.SW.Y.0001.000000T0000Z-140410T1000Z/
/O.NEW.KKEY.SC.Y.0024.140409T2031Z-140410T0900Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
431 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS AS HIGH AS 20 TO 25 KNOTS WILL
  CONTINUE ACROSS FLORIDA KEYS COASTAL WATERS EARLY THIS EVENING.
  SEAS WILL BE AS HIGH AS 7 TO 8 FEET IN THE FLORIDA STRAITS AND THE
  EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ031-032-035-042>044-100245-
/O.NEW.KKEY.SC.Y.0024.140409T2031Z-140410T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
431 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS AND GUSTY WILL
  CONTINUE ACROSS FLORIDA KEYS COASTAL WATERS EARLY THIS EVENING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

CLR
3 follow-up statements
232 
WHUS72 KKEY 100227
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1027 PM EDT WED APR 9 2014

GMZ031>035-042>044-052>055-072>075-100830-
/O.CON.KKEY.SC.Y.0024.000000T0000Z-140410T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1027 PM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST TO NORTH BREEZES WILL SLACKEN
  TEMPORARILY DURING THE NEXT FEW HOURS WHILE SEAS UP TO 7 FEET
  REMAIN ACROSS PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO
  AND STRAITS OF FLORIDA. WINDS WILL TURN NORTH TO NORTHEAST
  OVERNIGHT AND INCREASE TO NEAR 20 KNOTS AGAIN LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
154 
WHUS72 KKEY 100755
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
355 AM EDT THU APR 10 2014

GMZ031>035-042>044-052>055-072>075-101500-
/O.EXT.KKEY.SC.Y.0024.000000T0000Z-140410T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
355 AM EDT THU APR 10 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH TO NORTHEAST BREEZES WILL SURGE TO NEAR 20 
  KNOTS BEFORE SUNRISE...WHILE SEAS UP TO 7 FEET REMAIN ACROSS
  PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF
  FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
221 
WHUS72 KKEY 101049
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
649 AM EDT THU APR 10 2014

GMZ031>035-042>044-052>055-072>075-101200-
/O.CAN.KKEY.SC.Y.0024.000000T0000Z-140410T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
649 AM EDT THU APR 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS SURROUNDING THE
FLORIDA KEYS. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL KEYS
WATERS DUE TO SUSTAINED WINDS OF 15 TO 20 KNOTS OUT OF THE NORTHEAST
TO EAST. 

$$

BWC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 2:20 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 9, 2:20 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
220 PM EDT WED APR 9 2014

.DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST IR
IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 200 PM DEPICT
THE MAIN AXIS OF THE SHARP TROUGH SITUATED ACROSS THE EASTERN UNITED
STATES FROM NORTHERN NEW ENGLAND TO JUST EAST OF NORTH FLORIDA...AND
CONTINUING TO PULL EASTWARD AWAY FROM SOUTH FLORIDA AND THE KEYS.
BUT THE KEYS REMAIN SITUATED AT THE BASE OF THE TROUGH BENEATH A
VERY DRY ATMOSPHERE DEEP MID AND UPPER CYCLONIC FLOW. AT THE SURFACE
AND IN THE LOWER TO MIDDLE LEVELS...SURFACE TO 700 MB...AS OF 200
PM THIS AFTERNOON ARE DETAILING A 1026 MB COOL SURFACE ANTICYCLONE
CENTERED FROM LOUISIANA TO THE NORTHWEST GULF OF MEXICO.

.CURRENTLY...AS OF 200 PM...SKIES ARE PARTLY CLOUDY ACROSS THE
ISLANDS AND SURROUNDING WATERS. VISIBLE SATELLITE IMAGERY  SHOWS
ONLY PATHCY SCALLOPED THIN LAYERS OF STRATOCUMULUS SOUTH THROUGH
WEST OF THE KEYS. TEMPERATURES OVER THE ISLAND CHAIN HAVE ONLY
MANAGED TO RISE INTO THE MID 70S WITH DEWPOINTS REMAINING IN THE
50S. C-MAN STATIONS ALONG THE FLORIDA REEF AND IN FLORIDA BAY ARE
STILL RECORDING 10 METER WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS
NEAR 30 KNOTS...WITH SMITH SHOAL LIGHT REGISTERING NEAR 20 KNOTS.

.FORECASTS...SHORT TERM...TONIGHT THROUGH SUNDAY...THE LARGE TROUGH
WILL CONTINUE TO UNDERGO DEAMPLIFICATION THROUGH THURSDAY...AS A
WEAKLY CYCLONIC/MAINLY ZONAL MID AND UPPER FLOW REESTABLISHES
ITSELF ACROSS THE GULF OF MEXICO...SOUTH FLORIDA AND THE FLORIDA
KEYS...WITH HINTS OF MIDDLE LEVEL RIDGING BEGINNING ACROSS THE WEST
CENTRAL ATLANTIC...GIVEN BY SLIGHTLY HIGHER MID LEVEL HEIGHTS. AT
THE SURFACE...THE 1025 PLUS MB SURFACE RIDGING CENTERED OVER THE
NORTHWESTERN GULF OF MEXICO WILL MIGRATE EASTWARD TO OFF OF THE
FLORIDA COAST BY FRIDAY...THEN BECOME AN ELONGATED EAST TO WEST
SURFACE RIDGE WHICH WILL REMAIN IN PLACE FROM THE WESTERN CENTRAL
ATLANTIC SOUTHWESTWARD TO ACROSS NORTHERN FLORIDA.

LOCAL WINDS WILL QUICKLY BECOME NORTHERLY THIS EVENING...SCOURING
OUT ANY CLOUDINESS AS THE TRAJECTORY OF COOL DRY AIR AND 1000-800 MB
THICKNESS ADVECTION COMES AT THE KEYS FROM DOWN THE SPINE OF THE
PENINSULA. GIVEN THIS...ANOTHER SURGE IS POSSIBLE DURING THE EVENING
BEFORE WINDS DROP DOWN POSSIBLY ALLOWING FOR TEMPERATURES TO DROP
DOWN INTO THE MIDDLE 60S ACROSS THE LARGE ISLANDS...BEFORE SURFACE
TO 800 MB WINDS VEER TO NORTHEASTERLY TOWARDS SUNRISE. TEMPERATURES
WILL REBOUND BACK TO NEAR 80 DEGREES TOMORROW...LOWER 80S
FRIDAY...AND THE MID 80S FOR THE WEEKEND...WITH LOWS REBOUNDING FROM
NEAR 70 THURSDAY NIGHT TO THE MID 70S BY THE SATURDAY AND SUNDAY
MORNING. THE SKIES WILL BE MAINLY CLEAR TONIGHT THROUGH SUNDAY...AND
THE BOUNDARY LAYER MOISTENS ONLY SLIGHTLY TO ALLOW FOR A DIME POP
LATE AT NIGHT FROM FRIDAY NIGHT ONWARD TO SUNDAY NIGHT.

EXTENDED...MONDAY THRU WEDNESDAY...MID AND UPPER PATTERN AGAIN SHOWS
INDICATIONS THAT A DECENT MIDDLE LEVEL DISTURBANCE MAY MOVE FROM THE
SOUTHERN PLAINS TUESDAY...REACHING REACHING FLORIDA TUESDAY
AFTERNOON AND EVENING. THE KEYS REMAIN BENEATH THE WESTERN PERIPHERY
OF WEAKER SURFACE RIDGING...AS THE LOWER TO MID TROPOSPHERE
GRADUALLY MOISTENS TO 1.50 INCHES OR HIGHER...SO WILL MAINTAIN THE
20% POP WE HAVE IN THE GRIDS FOR THIS PERIOD...WHICH IS ABOVE CLIMO.

&&

.MARINE...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
ACROSS THE DEEPER WATERS OF THE FLORIDA STRAITS AS WELL AS THE
OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE
COUNTY...AND THE GULF OF MEXICO WATERS INCLUDING DRY TORTUGAS AND
REBECCA SHOAL CHANNEL. EXPECT A MODERATE NORTHEAST BREEZE BY
THURSDAY...SETTLING INTO AN EASTERLY DIRECTION FOR THE BALANCE OF
THE FORECAST.

&&

.AVIATION...
...09/18Z TAF ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF
PERIOD AT BOTH EYW AND MTH...THOUGH A PERIODIC CEILING AT OR AROUND
3 KFT CANNOT BE RULED OUT...MAINLY OVERNIGHT. GUSTY N-NW WINDS
SHOULD ABATE LATE IN THE EVENING...BEFORE SHIFTING TO THE NORTHEAST
AND BECOMING GUSTY AGAIN.

&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  66  79  71  81  73  / -  -  -  -  10
MARATHON  65  81  71  83  73  / -  -  -  -  10

&&

.CLIMATE...ON THIS DATE IN KEY WEATHER HISTORY...IN 1985, THE DAILY
RECORD RAINFALL OF 2.64 INCHES WAS RECORDED. RAINFALL RECORDS AT KEY
WEST DATE BACK TO 1871.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SWY (FOR HAZARDOUS SEAS) GMZ052-055 &GMZ072-075 &GMZ033-034

&&

PUBLIC/MARINE/GRIDS....DAF
AVIATION/NOWCASTS......MSB
DATA COLLECTION........MP/LK

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 9, 4:24 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
424 AM EDT WED APR 9 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-100930-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 AM EDT WED APR 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS SURROUNDING THE FLORIDA
KEYS TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MAY BE REQUIRED
OVER THE OPEN ATLANTIC AND OFFSHORE GULF WATERS TONIGHT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:35 PM EDTSmall Craft Advisory for Hazardous SeasKEY116 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.